# SDR UHLA2014042800335

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 11,523 hours, 8,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT SHUT NORMALLY.  FOUND MAIN CABIN DOOR EMERGENCY SECURITY PIN NOT SECURED.  SECURED SECURITY PIN AND PERFORMED OPS CHECK OF MAIN CABIN DOOR IAW 52-12-52.  OPS CHECKED GOOD.
